Finite binary projective groups

W. Peremans

Compositio Mathematica (1951)

  • Volume: 9, page 97-129
  • ISSN: 0010-437X

How to cite


Peremans, W.. "Finite binary projective groups." Compositio Mathematica 9 (1951): 97-129. <>.

author = {Peremans, W.},
journal = {Compositio Mathematica},
keywords = {group theory},
language = {eng},
pages = {97-129},
publisher = {Kraus Reprint},
title = {Finite binary projective groups},
url = {},
volume = {9},
year = {1951},

AU - Peremans, W.
TI - Finite binary projective groups
JO - Compositio Mathematica
PY - 1951
PB - Kraus Reprint
VL - 9
SP - 97
EP - 129
LA - eng
KW - group theory
UR -
ER -


  1. L.E. Dickson [1] Linear groups, with an exposition of the Galois field theory, Leipzig1901. Zbl0082.24901JFM32.0128.01
  2. F. Klein [2] Über binäre Formen mit linearen Transformationen in sich selbst, Math. Ann.9 (1876), 183-208. MR1509857JFM07.0053.02
  3. H.H. Mitchell [3] Determination of the ordinary and modular ternary linear groups, Trans. Amer. Math. Soc.12 (1911), 207—242. JFM42.0161.01
  4. B.L. Van Der Waerden [4] Gruppen von linearen Transformationen, Erg. d. Math.IV2, Berlin1935. Zbl0011.10102JFM61.0105.03

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.